# SDR HNAA2021052100222

- Difficulty date: May 19, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 47,978 hours, 45,310 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice System
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AT 14000 FEET EICAS E2 A/ICE FAIL PRESENTED. RAN QRH MSG WAS INTERMITTENT WITH OVERRIDE KNOB SELECTED TO ALL. ENG AIR INLET 2 OPEN    INSCRIPTION WAS ALSO INTERMITTENT. ENG A/ICE OVER PRESS EICAS ALSO PRESENTED. PERFORMED HIGH STAGE PRESSURE SWITCH FUNCTIONAL TEST AMM 36-11-07-700-801-A NO DEFECTS NOTED. R&R RELAYS K0112,K0527 &K0535 AS A MAINTENANCE PRECAUTION IN REF TO AMM 20-13-02-000/400-801-A. REMOVED ENGINE 2 A/I DUCT IN REF TO AMM TASK 30-21-05-000-801-A TO FOM AND REMOVED ENGINE 2 PRESSURE TRANSDUCER AND MANIFOLD IN REF TO AMM TASK A30-21-        06-000-801-A. PERFORMED BOROSCOPE ON PICOLLO TUBE NO DAMAGE FOUND. REINSTALLED #200 ENGINE A/I DUCT IN REF TO AMM TASK 30-21-05-400-801-A AND REINSTALLED #200 ENGINE PRESSURE TRANSDUCER AND MANIFOLD IN RE TO AMM TASK 30-21-06-400-801-A. R&R A/I CONTROL PANEL IN REF TO AMM20-13-01-000/400-801-A. PERFORMED ANTI-ICING SYSTEM OPS CHECK IN REF TO 30-00-00-700-802-A OPS CHECK GOOD.PERFORMED ENGINE ANTI ICING VALVE OPERATIONAL TEST IN REF TO AMM TASK 30-21-00-700-804-A. OPS CHECK GOOD. PERFORMED ENGINE THERMAL ANTI ICING SYSTEM OPS CHECK IN REF TO AMM TASK 30-21-00-700-803-A. OPS CHECK GOOD.
